# SDR GTIA2016052001455

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 442 hours, 212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWIVEL F/A JUMP SEAT FLASHLIGHT WILL NOT TEST. R & R THE FLASHLIGHT IAW CMM 25-60-13. OPS CHECKED GOOD ACFT OK FOR SERVICE.
